ZDM: The International Journal on Mathematics Education

Description: 

ZDM: The International Journal on Mathematics Education

http://springerlink.com/content/120453/

Publisher: Springer Berlin / Heidelberg

ZDM is one of the oldest mathematics education research journals. The papers
appearing in the six themed issues per year are strictly by invitation
followed by internal peer review by selected members from the editorial
board and external review by invited experts.

The journal exists to survey, discuss and extend current research-based and
theoretical perspectives as well as to create a forum for critical analyses
of issues within mathematics education. The audience is pre-dominantly
mathematics education researchers around the world interested in current
developments in the field.

ISSN 1863-9690 (Print)
ISSN 1863-9704 (Online)

Manuscript submission via online system at:
http://www.editorialmanager.com/zdmi.

Managing Editor:

Prof. Dr. Gabriele Kaiser
University of Hamburg
Faculty of Education
Didactics of Mathematics
Von-Melle-Park 8
20146 Hamburg, Germany

Email: gabriele.kaiser@uni-hamburg.de

Content available by subscription. Free content available online.

Abstracts available online. Articles available in HTML and PDF format.

Current Issue: Volume 39, Numbers 5-6 / October 2007

Date: 1 November 2007

Publisher: 
Original posting date: 
Thursday, November 1, 2007
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607